# SDR SWIA202266823

- Difficulty date: September 1, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE INSIDE PRESSURE FLOOR SILL FROM FS 409+128 TO FS 559.0 HAS AREAS OF CORROSION     (C-CHECK RO 11/10/2022)    BLENDED CORROSION WITHIN LIMITS ON L/H PRESSURE FLOOR SILL FROM FS 409+128 TO FS 559.0 REF REO 601R-53-41-666 REV. -C DATED 2012-11-06, AND REO 601R-53-41-3076 REV-- DATED 2022-09-27.  / COMPLIED WITH ALL STEPS OF REO 601R-53-41-666 REV C DATED 2012-11-06 AND REO 601R-53-41-3076 REV-- DATED 2022-09-27  RESTORED FINISH, SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
